Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 697526, 9 pages
Research Article

Oscillation Criteria for Functional Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integral

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics, Faculty of Science, University of Hail, Hail 2440, Saudi Arabia
3Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 9 January 2014; Revised 24 March 2014; Accepted 28 March 2014; Published 23 April 2014

Academic Editor: Tongxing Li

Copyright © 2014 Yuangong Sun and Taher S. Hassan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • El-Shobaky, Elabbasy, Hassan, and Glalah, “Oscillation Criteria for Functional Nonlinear Dynamic Equations with γ -Laplacian, Damping and Nonlinearities Given by Riemann–Stieltjes Integrals,” Mediterranean Journal of Mathematics, vol. 13, no. 3, pp. 981–1003, 2016. View at Publisher · View at Google Scholar